×

zbMATH — the first resource for mathematics

The asymptotic behavior of solutions to linearized Navier-Stokes equations. (English. Russian original) Zbl 0941.35060
Comput. Math. Math. Phys. 37, No. 8, 926-935 (1997); translation from Zh. Vychisl. Mat. Mat. Fiz. 37, No. 8, 958-967 (1997).
Conditions are established that ensure that solutions to the linearized time-dependent Navier-Stokes equations are close in the long-time limit to the solutions to the corresponding time-independent equations, if the corresponding coefficients of these equations are close in some weak sense that allows, in particular, the oscillation of these coefficients.
MSC:
35Q30 Navier-Stokes equations
35B40 Asymptotic behavior of solutions to PDEs
PDF BibTeX XML Cite